# SDR CA121212017

- Difficulty date: December 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: YAEV4CL3
- Condition: Overheated
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) TRACES OF SOOT FOUND AT TERMINAL CONNECTION BEHIND CB PANEL.
